I'm taking 8mg Buprenorphine 2x's a day and Buspar 5mg 3 x's a day and I'm exhausted now. In the beginning I was just taking Buprenorphine and felt fine, then started Buspar later and felt fine. Actually I felt great, it gave me energy and my anxiety went down immediately. Now all of the sudden I am so tired I fall asleep sitting up watching t.v., and I'm having a hard time sleeping at night. Anyone else take these meds together?
Mychoice; Don't know how long you have been on these 2 together, I have seen them used together several times but I would call your doctor and mention that it's come to your attention that there is a MAJOR DRUG INTERACTION BETWEEN TAKING THESE TWO TOGETHER and it was fine at first but now you are having trouble sleeping at night but you have to fight to stay awake during the day it could be just a dose adjustment could help you I have the copy of it here and well paste it. you read it And just double check with the doctor that he or she really wants you to take both. And make sure they know your having a real hard time sleeping at night . here is the Interaction.((( Interactions between your selected drugs
Applies to: BuSpar (buspirone), buprenorphine
Using buprenorphine together with other medications that cause central nervous system depression such as busPIRone can lead to serious side effects such as respiratory distress, coma, or even death. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Do not drink alcohol or self-medicate with these medications without your doctor's approval, and do not exceed the doses or frequency and duration of use prescribed by your doctor. Also, you should avoid driving or operating hazardous machinery until you know how these medications affect you. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor)))) when ever its a MAJOR INTERACTION ITS GOOD TO CHECK WITH THE DOCTOR.But the reason is not what your having but you can never be to safe. It is possible with a dose adjustment you well be able to sleep better at night but make sure you mention it to the doctor. CALL THEM TODAY. hope this well help some please post what you are told to do if anything. Have a good day.
There is a MAJOR interaction between suboxone and buspirone. I had to stop taking them at the same time because it would literally make me feel high as a kite and I would be semiconscious drooling on my pillow. What worked for me is to not ever take them at the same time but to make sure there was at least 4 hours between each medication. That worked like a charm and I no longer have those side effects. I think the buspirone somehow messes with the naloxone in suboxone so nothing is blocked and you get the full effects and then some. That’s just my theory from my experience because I have never felt more impaired in my life than when I took those two medications at the same time. I hope this helps. Good luck
I'm taking them both and I'm not overly tired I checked to see if they were both safe to take together and they are are you taking it at night
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.